Obserwuj
Lukasz Kosinski
Lukasz Kosinski
Zweryfikowany adres z im.uj.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
The Lempert theorem and the tetrablock
A Edigarian, Ł Kosiński, W Zwonek
Journal of Geometric Analysis 23 (4), 1818-1831, 2013
462013
Nevanlinna–Pick problem and uniqueness of left inverses in convex domains, symmetrized bidisc and tetrablock
Ł Kosiński, W Zwonek
The Journal of Geometric Analysis 26, 1863-1890, 2016
352016
Extremal holomorphic maps in special classes of domains
Ł Kosiński, W Zwonek
arXiv preprint arXiv:1401.1657, 2014
26*2014
Cyclic polynomials in two variables
C Bénéteau, G Knese, Ł Kosiński, C Liaw, D Seco, A Sola
Transactions of the American Mathematical Society 368 (12), 8737-8754, 2016
252016
Three-point Nevanlinna Pick problem in the polydisc
L Kosinski
arXiv preprint arXiv:1503.03091, 2015
252015
Geometry of quasi-circular domains and applications to tetrablock
Ł Kosiński
Proceedings of the American Mathematical Society 139 (2), 559-569, 2011
242011
Proper holomorphic mappings vs. peak points and Silov boundary
W Zwonek, L Kosinski
arXiv preprint arXiv:1110.2132, 2011
172011
Cyclic polynomials in anisotropic Dirichlet~ spaces
G Knese, L Kosinski, TJ Ransford, A Sola
arXiv preprint arXiv:1512.04871, 2015
152015
Lempert theorem for strongly linearly convex domains
Ł Kosiński, T Warszawski
arXiv preprint arXiv:1204.4434, 2012
152012
The group of automorphisms of the pentablock
Ł Kosiński
Complex Analysis and Operator Theory 9 (6), 1349-1359, 2015
132015
Wild boundary behaviour of holomorphic functions in domains of
S Charpentier, Ł Kosiński
arXiv preprint arXiv:1907.05455, 2019
112019
Norm preserving extensions of bounded holomorphic functions
Ł Kosiński, J McCarthy
Transactions of the American Mathematical Society 371 (10), 7243-7257, 2019
102019
Nevanlinna-Pick interpolation problem in the ball
Ł Kosiński, W Zwonek
Transactions of the American Mathematical Society 370 (6), 3931-3947, 2018
102018
Construction of labyrinths in pseudoconvex domains
S Charpentier, Ł Kosiński
Mathematische Zeitschrift 296 (3-4), 1021-1025, 2020
92020
Extensions of bounded holomorphic functions on the tridisk
Ł Kosiński, JE McCarthy
Revista Matemática Iberoamericana 36 (3), 791-816, 2019
92019
Cyclic Polynomials in Dirichlet-Type Spaces in the Unit Ball
Ł Kosinski, D Vavitsas
6*2023
The group of automorphisms of the spectral ball
Ł Kosiński
Proceedings of the American Mathematical Society 140 (6), 2029-2031, 2012
52012
Proper holomorphic mappings between Reinhardt domains in ℂ2
Ł Kosiński
Michigan Mathematical Journal 58 (3), 711-721, 2009
52009
Proper holomorphic mappings in the special class of Reinhardt domains (vol 92, pg 285, 2007)
L Kosinski
ANNALES POLONICI MATHEMATICI 95 (3), 301-302, 2009
5*2009
Extension property and universal sets
Ł Kosiński, W Zwonek
Canadian Journal of Mathematics 73 (3), 717-736, 2021
4*2021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20